# SDR SWIA200616359

- Difficulty date: January 26, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 8,162 hours, 7,095 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE; AFT PRESSURE BULKHEAD; LEFT SIDE AT STR 13 CLIP CRACKED.  ITEM FOUND AT C-CHECK INSPECTION.  REPLACED CRACKED CLIP PER CRJ200 SRM 51-42-21.
